# SDR USAA2009060591416

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 63,047 hours, 28,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209800000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C7 - MAJOR REPAIR - CORROSION ON UPPER SURFACE OF FLOORBEAM AT FR66 BETWEEN Y765 TO Y1292.  REPLACED FLOORBEAM AT FR66 BETWEEN Y765 TO Y1292 IAW A320 SRM 51-72-11.
